# SDR 2007FA0000641

- Difficulty date: July 6, 2007
- Submitted: July 20, 2007
- Operation: General aviation
- Aircraft: N4631C
- Make and model: Cessna T210N
- Aircraft serial: 21063582
- Engine: Cont TSIO520R
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 16864
- Condition: Mismanufactured
- Location: Fuel System
- Part time: 394 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

NEW FUEL INJECTOR LINE NR 5 CYL RAM PMA REPLACEMENT.  INSTALLED ON ENGINES, WELD DEFECT ALLOWED DEVIPER END BAIL TO COME LOOSE FROM LINE.  NOTED FUEL LEAN ON TOP OF ENGINE AT ANNUAL 100 HR INSP.  (K)
